# SDR SWAA060210

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 64,544 hours, 61,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Part serial: 1241
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR PROTRUDING THRU VIEWING WINDOW.  REMOVED AND REPLACED SLIDE PER MM.
